EconPapers    
Economics at your fingertips  
 

Correction to: Exponent of Cross-sectional Dependence for Residuals

Natalia Bailey (), George Kapetanios () and M Pesaran ()

Sankhya B: The Indian Journal of Statistics, 2020, vol. 82, issue 2, No 8, 380-380

Abstract: Note that in the definition of estimator ᾶ in Eq. 4.5 of page S56, the subsequent equation reads

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-019-00220-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-019-00220-y

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-019-00220-y

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-09-25
Handle: RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-019-00220-y